I finished my last period on the 2nd of March and I had sex,after the sex,I used postinor2 and a week later I menstrated for three days and few days after I had sex again but I dint make use of postinor.Ami safe?does that bleeding as a result of the postinor intake mean I menstarted and is it normal?
Postinor2 is an emergency contraceptive pill and provides protection against the pregnancy only if the pill was taken within 72 hours of sexual contact of the last session.It does not provide protection against any other subsequent acts performed.
The bleeding which you exhibited was breakthorugh bleeding due to the pill intake as it contains high doses of hormones.
It was not normal menstrual cycle and possibility of pregnancy is always there.You should consider using some regular form of contraceptive instead.
If the next menstrual cycle does not start within 10 days of the expected period date then consider doing a Urine test at home for pregnancy determination and visit a Gynaecologist for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.